DIFFERENTIAL AND
INTEGRAL EQUATIONS

  • Differential and integral equations
    Volume 16, 2003

  • Stability of standing waves for nonlinear Schrödinger equations with potentials

    Reika Fukuizumi and Masahito Ohta

    Volume 16, 2003, pages 111-128

  • Subharmonic and multiple subharmonic solutions for second order differential systems

    Norimichi Hirano and Naoki Shioji

    Volume 16, 2003, pages 95-110

  • On the uniqueness of weak solutions of the two-dimensional primitive equations

    D. Bresch, F. Guillén-González, N. Masmoudi, and M. A. Rodríguez-Bellido

    Volume 16, 2003, pages 77-94

  • On some sharp conditions for lower semicontinuity in $L^1$

    Michele Gori, Francesco Maggi, and Paolo Marcellini

    Volume 16, 2003, pages 51-76

  • Existence for a nonlinear wave equation with damping and source terms

    James Serrin, Grozdena Todorova, and Enzo Vitillaro

    Volume 16, 2003, pages 13-50

  • Remarks on the strong maximum principle

    Haïm Brezis and Augusto C. Ponce

    Volume 16, 2003, pages 01-Dec

  • Time decay of small solutions to quadratic nonlinear Schrödinger equations in 3D

    Nakao Hayashi, Tetsu Mizumachi, and Pavel I. Naumkin

    Volume 16, 2003, pages 159-179

  • Equilibrium solutions of the Bénard equations with an exterior force

    B. Scarpellini

    Volume 16, 2003, pages 129-158

  • Extremal solutions of quasilinear parabolic subdifferential inclusions

    Siegfried Carl and Dumitru Motreanu

    Volume 16, 2003, pages 241-255

  • Analytical solution of a new class of integral equations

    A. G. Ramm

    Volume 16, 2003, pages 231-240

  • Linear elliptic systems involving finite Radon measures

    Vicen?iu R?dulescu and Michel Willem

    Volume 16, 2003, pages 221-229

  • A multigrid method for pattern formation problems in biology

    Chiachi Chiu and Hsiu-Chuan Wei

    Volume 16, 2003, pages 201-220

  • Uniqueness of solutions of a singular diffusion equation

    Shu-Yu Hsu

    Volume 16, 2003, pages 181-200

  • Multiple nonsemitrivial solutions for quasilinear elliptic systems

    P. Drábek, N. M. Stavrakakis, and N. B. Zographopoulos

    Volume 16, 2003, pages 1519-1531

  • Symmetric Palais-Smale conditions with applications to three solutions in two-bump domains

    Hwai-chiuan Wang and Tsung-fang Wu

    Volume 16, 2003, pages 1505-1518

  • Generation and metastability of patterns for a class of local and nonlocal evolution equations

    Zhenbu Zhang

    Volume 16, 2003, pages 1473-1504

  • Local well-posedness for dispersion-generalized Benjamin-Ono equations

    J. Colliander, C. Kenig, and G. Staffilani

    Volume 16, 2003, pages 1441-1472

  • Some counterexamples for the spectral-radius conjecture

    Irina Mitrea and Warwick Tucker

    Volume 16, 2003, pages 1409-1439

  • On a class of solutions with non-vanishing angular momentum for nonlinear Schrödinger equations

    Teresa D'Aprile

    Volume 16, 2003, pages 349-384

  • Schrödinger type equations with asymptotically linear nonlinearities

    Zhi-Qiang Wang and Francois A. van Heerden

    Volume 16, 2003, pages 257-280

  • Partial functional differential equations with nonautonomous past in $Lp$-phase spaces

    Genni Fragnelli and Gregor Nickel

    Volume 16, 2003, pages 327-348

  • Exact controllability of the Boussinesq equation on a bounded domain

    Emmanuelle Crépeau

    Volume 16, 2003, pages 303-326

  • Some remarks on bifurcation

    Jesús García Azorero and Ireneo Peral

    Volume 16, 2003, pages 281-302

  • Resonant problems with multidimensional kernel and periodic nonlinearities

    A. Cañada and D. Ruiz

    Volume 16, 2003, pages 499-512

  • A vanishing viscosity fluidized bed model

    Gonzalo Galiano, Julián Velasco, and Santiago de Vicente

    Volume 16, 2003, pages 473-498

  • Bifurcating positive stable steady-states for a system of damped wave equations

    Anthony W. Leung

    Volume 16, 2003, pages 453-471

  • Finite time blow-up of the solution for a nonlinear parabolic equation of drift-diffusion type

    Masaki Kurokiba and Takayoshi Ogawa

    Volume 16, 2003, pages 427-452

  • On a resolvent estimate for the Stokes system with Neumann boundary condition

    Yoshihiro Shibata and Senjo Shimizu

    Volume 16, 2003, pages 385-426

  • Periodic solutions of Liénard equations at resonance

    Anna Capietto and Zaihong Wang

    Volume 16, 2003, pages 605-624

  • Regularity of the attractor for a coupled Klein-Gordon-Schrödinger system

    Mostafa Abounouh, Olivier Goubet, and Abdelilah Hakim

    Volume 16, 2003, pages 573-581

  • Regularity of the attractor for a coupled Klein-Gordon-Schrödinger system

    Mostafa Abounouh, Olivier Goubet, and Abdelilah Hakim

    Volume 16, 2003, pages 573-581

  • Comparison results for a linear elliptic equation with mixed boundary conditions

    B. Brandolini, M. Posteraro, and R. Volpicelli

    Volume 16, 2003, pages 625-639

  • Topological solitary waves with arbitrary charge and the electromagnetic field

    D. Fortunato, L. Pisani, and P. d'Avenia

    Volume 16, 2003, pages 587-604

  • Remark on the paper by S. Dubois “mild solutions to the Navier-Stokes equations and energy equalit''

    Hideo Kozono

    Volume 16, 2003, pages 583-585

  • Stability and weak-strong uniqueness for axisymmetric solutions of the Navier-Stokes equations

    Isabelle Gallaghe

    Volume 16, 2003, pages 557-572

  • The Cauchy problem for a fifth order evolution equation

    Peter Byers

    Volume 16, 2003, pages 537-556

  • On stability of traveling wave solutions in synaptically coupled neuronal networks

    Linghai Zhang

    Volume 16, 2003, pages 513-536

  • Instability of standing waves for nonlinear Schrödinger equations with potentials

    Reika Fukuizumi and Masahito Ohta

    Volume 16, 2003, pages 691-706

  • Positive solutions for classes of $p$-Laplacian equations

    Maya Chhetri, Shobha Oruganti, and R. Shivaji

    Volume 16, 2003, pages 757-768

  • Apriori estimates of Osserman-Keller type

    Anders Olofsson

    Volume 16, 2003, pages 737-756

  • A remark on a critical exponent for the semilinear dissipative wave equation in the one dimensional half space

    Ryo Ikehata

    Volume 16, 2003, pages 727-736

  • A stability criterion for stationary curves to the curvature-driven motion with a triple junction

    Ryo Ikota and Eiji Yanagida

    Volume 16, 2003, pages 707-726

  • Blow-up behavior for semilinear heat equations with boundary conditions

    Kazuhiro Ishige and Noriko Mizoguchi

    Volume 16, 2003, pages 663-690

  • A two point boundary value problem for a second order differential equation with quadratic growth in the derivative

    Domenico Delbosco

    Volume 16, 2003, pages 653-662

  • A comparison theorem for Bellman equations of ergodic control

    Yasuhiro Fujita and Katsushi Ohmori

    Volume 16, 2003, pages 641-651

  • Well-posedness for the fourth-order nonlinear Schrödinger-type equation related to the vortex filament

    J. Segata

    Volume 16, 2003, pages 841-864

  • Uniform decay rates of solutions to a system of coupled PDEs with nonlinear internal dissipation

    Francesca Bucci

    Volume 16, 2003, pages 865-896

  • Elliptic problems with unbounded drift coefficients and Neumann boundary condition

    Viorel Barbu and Giuseppe Da Prato

    Volume 16, 2003, pages 829-840

  • Dynamics of parabolic equations: from classical solutions to metasolutions

    Julián López-Gómez

    Volume 16, 2003, pages 813-828

  • Nonlinear integro-differential evolution problems arising in option pricing: a viscosity solutions approach

    Anna Lisa Amadori

    Volume 16, 2003, pages 787-811

  • Symmetry of solutions of a semilinear elliptic equation with unbounded coefficients

    Paul Sintzoff

    Volume 16, 2003, pages 769-786

  • Minimal nodal solutions of a Schrödinger equation with critical nonlinearity and symmetric potential

    Mónica Clapp and Yanheng Ding

    Volume 16, 2003, pages 981-992

  • Some mountain-pass solutions for small diffusion

    E. N. Dancer

    Volume 16, 2003, pages 1013-1024

  • The structure of the critical set in the mountain-pass theorem for nondifferentiable functions

    Giuseppina Barletta and Salvatore A. Marano

    Volume 16, 2003, pages 1001-1012

  • Real and complex regularity are equivalent for hyperbolic characteristic varieties

    Guy Métivier and Jeffrey Rauch

    Volume 16, 2003, pages 993-999

  • An existence result for nonlinear elliptic equations on $R^d$ without sign condition

    Yasuhiro Fujita

    Volume 16, 2003, pages 969-979

  • A monotone iteration for axisymmetric vortices with swirl

    Alan R. Elcrat and Kenneth G. Miller

    Volume 16, 2003, pages 949-968

  • Energy decay for the wave equation in exterior domains with some half-linear dissipation

    Il Hyo Jung and Mitsuhiro Nakao

    Volume 16, 2003, pages 927-948

  • Asymptotic profiles of variational solutions for a FitzHugh-Nagumo-type elliptic system

    Hiroshi Matsuzawa

    Volume 16, 2003, pages 897-926

  • A higher-order nonlinear Schrödinger equation with variable coefficients

    X. Carvajal and F. Linares

    Volume 16, 2003, pages 1111-1130

  • Stability of standing waves for some nonlinear Schrödinger equations

    J. B. McLeod,C. A. Stuart, and W. C. Troy

    Volume 16, 2003, pages 1025-1038

  • Blow-up and instability of a regularized long-wave-KP equation

    Yue Liu and Michael M. Tom

    Volume 16, 2003, pages 1131-1152

  • Nonlinear infiltration with a singular diffusion coefficient

    Gabriela Marinoschi

    Volume 16, 2003, pages 1093-1110

  • Boundedness of global solutions of nonlinear diffusion equation with localized reaction term

    Pierre Rouchon

    Volume 16, 2003, pages 1083-1092

  • The Cauchy problem for the heat equation with a singular potential

    Claudio Marchi

    Volume 16, 2003, pages 1065-1081

  • A rigorous link between KP and a Benney-Luke equation

    Lionel Paumond

    Volume 16, 2003, pages 1039-1064

  • On a class of higher-order operators with complex coefficients, elliptic in the sense of Garding’s inequality

    Mahmoud Qafsaoui

    Volume 16, 2003, pages 1223-1248

  • The Cauchy problem for a nonlocal perturbation of the KdV equation

    Borys Alvarez Samaniego

    Volume 16, 2003, pages 1249-1280

  • Uniqueness and nonuniqueness for the porous medium equation with non linear boundary conditions

    Carmen Cortazar, Manuel Elgueta, and Julio D. Rossi

    Volume 16, 2003, pages 1215-1222

  • Sharp solvability conditions for a fourth-order equation with perturbation

    Frédéric Robert and Kunnath Sandeep

    Volume 16, 2003, pages 1181-1214

  • Stability of monotone solutions for the shadow Gierer-Meinhardt system with finite diffusivity

    Juncheng Wei and Matthias Winter

    Volume 16, 2003, pages 1153-1180

  • Identification problems for integro-differential delay equations

    Gabriella Di Blasio and Alfredo Lorenzi

    Volume 16, 2003, pages 1385-1408

  • Exact controllability of a nonlinear population-dynamics problem

    Bedr'Eddine Ainseba and Mimmo Iannelli

    Volume 16, 2003, pages 1369-1384

  • The Cauchy problem for compressible hydrodynamic-Maxwell systems: a local theory for smooth solutions

    Joseph W. Jerome

    Volume 16, 2003, pages 1345-1368

  • Sharp regularity of the coefficients in the Cauchy problem for a class of evolution equations

    Massimo Cicognani and Ferruccio Colombini

    Volume 16, 2003, pages 1321-1344

  • Steady flows of slightly compressible viscoelastic fluids of Jeffreys' type around an obstacle

    Colette Guillopé and Raafat Talhouk

    Volume 16, 2003, pages 1293-1320

  • Unique continuation principles for the Benjamin-Ono equation

    Rafael José Iorio

    Volume 16, 2003, pages 1281-1291